# SDR MWEA020282

- Difficulty date: February 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 65,931 hours, 38,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791921
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD B-8 HAS DAMAGE TO THE FORWARD EDGE.  FABRICATED AND INSTALLED SKIN AND HAT CHANNELS.
